# SDR CA980507006

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369HE
- Engine: Allsn 250C18
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 23030979
- Condition: Cracked
- Location: Exhaust
- Component: 6879874
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXHAUST COLLECTOR WELDED MARON CLAMP RING FOUND CRACKED.
